Sulla razionalità delle involuzioni piane.

G. Castelnuovo

Mathematische Annalen (1894)

  • Volume: 44, page 125-155
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Castelnuovo, G.. "Sulla razionalità delle involuzioni piane.." Mathematische Annalen 44 (1894): 125-155. <>.

author = {Castelnuovo, G.},
journal = {Mathematische Annalen},
pages = {125-155},
title = {Sulla razionalità delle involuzioni piane.},
url = {},
volume = {44},
year = {1894},

AU - Castelnuovo, G.
TI - Sulla razionalità delle involuzioni piane.
JO - Mathematische Annalen
PY - 1894
VL - 44
SP - 125
EP - 155
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.